# SDR SB05085

- Difficulty date: July 24, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Light Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT   MAINTENANCE REPORTED THREE OVERWING EXIT HATCH HANDLE LIGHTS INOPERATIVE ON RIGHT-HAND SIDE. MAINTENANCE REPAIRED SHORTED HATCH HANDLE LIGHT L751 WIRE BEHIND EXIT LIGHT ASSEMBLY. ALSO, REPLACED FUSE IN M1497 POWER SUPPLY. OPERATIONAL CHECK GOOD.
